Doctor insights on:
Can Withdrawal From Heroin Kill Me
Heroin withdrawal: "withdrawal" per se refers to the symptoms which occur upon abrupt removal of a chemical to which one has become "dependent" upon. In the case of heroin, or other opiate compounds, the person may manifest severe, profound, symptoms that may include sweating, chills, shakes, hemodynamic changes and frank seizures that may become life threatening. Medical attention is necessary. ...Read moreSee 2 more doctor answers
Will I go into precipitated withdrawal after waiting 26hours after last shot of heroin?have only used heroin for five days.on subs before that and wan
Unlikely: the general recommendation before resuming buprenorphine after a relapse on short acting drugs like heroin is waiting 24 hours, or until you begin to feel withdrawal. If you are not feeling withdrawal, it might be prudent to either wait until you are, or to use a lower dose of the drug (1/2 of the lowest dose form, like 1mg of suboxone/subutex). ...Read moreSee 1 more doctor answer
Detoxification: Is a therapeutic steps to help you withdraw from using the drug as quickly and safely as possible. Withdrawal side effects of heroin can range from relatively minor to severe. Methadone is the drug of chose to reduce the craving for heroin. You need to put a lot of effort, but you are not alone. Rec.: see a therapist, joint a support group, get treatment and seek treatment for other comorbidities. ...Read moreSee 1 more doctor answer
If you do heroin everyday how long will it take before you will start experiencing withdrawals after stopping cold turkey?
Not long: Daily use, especially multiple times per day, withdrawals can start within 6 hours of last dose, starting with strong cravings for drug, increasing anxiety and fear. 12- 18 hours, runny nose and eyes, abdominal cramping, nausea, muscle aches, yawning, chills, goose bumps, can't sleep, increasing over next 24-36hours, restlessness muscle twiching, some describe as worst flu symptoms ever. See doctor. ...Read more
Worst flu x 1,000: Most people coming off opiates experience body aches, chills, nausea & cramping, & other "flu-like" symptoms, but much worse that actual flu. Leg restlessness or spasms, are why it is called "kicking." there are medications that can alleviate these symptoms but won't make it painless, just take the edge off. Expect 3-5 days, usually outpatient. Group treatment &12 step groups are most important. ...Read more
- Talk to a doctor live online for free
- Can my boyfriend get a yeast infection from me?
- Can you tell me what is the recovery time from spinal cord stimulator implant?
- Withdrawal symptoms from depressants can include
- Ask a doctor a question free online
- Can a dermoid cyst removal prevent me from falling pregnant?
- Can my boyfriend get thrush from me?
- What over-the-counter items can ease withdrawal from fioricet with codeine?
- Can you tell me the difference between heart failure from myocardial infarction?
- Talk to an addiction specialist online for free